CONTINUOUS MAPPINGS AND BOUNDED LINEAR OPERATORS IN FUZZY n-NORMED LINEAR SPACES


Efe H.

ARS COMBINATORIA, vol.103, pp.385-405, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 103
  • Publication Date: 2012
  • Journal Name: ARS COMBINATORIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.385-405
  • Gazi University Affiliated: No

Abstract

The aim of this paper to define different types of continuities of operators and boundedness of linear operators over fuzzy n-normed linear spaces. Also some definitions such as fuzzy continuity, sequential fuzzy continuity, weakly fuzzy continuity, strongly fuzzy continuity, weakly fuzzy boundedness and strongly fuzzy boundedness are given in fuzzy n-normed linear spaces. In addition, some theorems related to these definitions are proved.